Alert archive / Vermont / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 50, NWS Burlington, VT

July 4, 2012Addison County, Chittenden County, Vermont; Clinton County, Essex County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jul 4, 2012, 7:02 PM EDT for Addison County, Chittenden County, Vermont; Clinton County, Essex County, New York. It was in force for 58 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2012, 7:02 PM EDT (23:02 UTC)
Expired
Jul 4, 2012, 8:00 PM EDT
In force
58 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Clinton County, NY, Essex County, NY, Addison County, VT, Chittenden County, VT

The radar

The Burlington radar (KCXX), 29 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 7:10 PM EDTHAIL 1Peasleeville, NY
Jul 4, 7:13 PM EDTTSTM WND DMGPeasleeville, NYMANY WINDOWS SMASHED FROM HAIL AND MULTIPLE TREES DOWN
Jul 4, 7:13 PM EDTHAIL 2.5Peasleeville, NYMANY WINDOWS SMASHED FROM HAIL AND MULTIPLE TREES DOWN
Jul 4, 8:09 PM EDTMARINE TSTM WIND 75Diamond Island, VTDIAMOND ISLAND OBSERVATION PLATFORM REPORTED A GUST OF 65 KNOTS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 6:10 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

702 
WUUS51 KBTV 042302
SVRBTV
NYC019-031-VTC001-007-050000-
/O.NEW.KBTV.SV.W.0050.120704T2302Z-120705T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
702 PM EDT WED JUL 4 2012

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ESSEX COUNTY IN NORTHERN NEW YORK...
  SOUTHERN CLINTON COUNTY IN NORTHERN NEW YORK...
  SOUTHWESTERN CHITTENDEN COUNTY IN NORTHWEST VERMONT...
  NORTHWESTERN ADDISON COUNTY IN CENTRAL VERMONT...

* UNTIL 800 PM EDT.

* AT 701 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR SARANAC...
  MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  PEASLEEVILLE...CLINTONVILLE...HARKNESS...DEERHEAD...LEWIS...
  WADHAMS...WHALLONSBURG...BUTTON BAY STATE PARK...BASIN HARBOR...

THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

WIDESPREAD WIND DAMAGE IS EXPECTED WITH THIS SEVERE THUNDERSTORM.
WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. TAKE
COVER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY
MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT.

&&

LAT...LON 4419 7314 4405 7357 4468 7391 4478 7366
TIME...MOT...LOC 2302Z 331DEG 35KT 4465 7376

$$

NEILES
1 follow-up statement
681 
WWUS51 KBTV 042334
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
734 PM EDT WED JUL 4 2012

NYC019-031-VTC001-007-050000-
/O.CON.KBTV.SV.W.0050.000000T0000Z-120705T0000Z/
ESSEX NY-CLINTON NY-CHITTENDEN VT-ADDISON VT-
734 PM EDT WED JUL 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTH CENTRAL CLINTON AND NORTHEASTERN ESSEX COUNTIES IN NORTHERN
NEW YORK...AND NORTHWESTERN ADDISON COUNTY IN CENTRAL VERMONT...AND
SOUTHWESTERN CHITTENDEN COUNTY IN NORTHWEST VERMONT...

AT 730 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
CLINTONVILLE...MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  DEERHEAD...REBER...WADHAMS...WHALLONSBURG...WESTPORT...BUTTON BAY
  STATE PARK...

THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY
MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT.

&&

LAT...LON 4465 7354 4419 7314 4405 7357 4455 7384
TIME...MOT...LOC 2334Z 331DEG 35KT 4438 7355

$$

NEILES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:54 PM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jul 4, 3:54 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
354 PM EDT WED JUL 4 2012

.SYNOPSIS...
A FRONTAL BOUNDARY WILL PUSH ACROSS THE REGION THROUGH TONIGHT.
PRECIPITATION WILL PERSIST INTO THURSDAY MORNING BEFORE HIGH
PRESSURE BUILDS OVER THE AREA...AND REMAIN INTO FRIDAY. A WEAK
FRONT PASSES THROUGH THE AREA SATURDAY...FOLLOWED BY HIGH PRESSURE
FOR SUNDAY INTO NEXT MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 354 PM EDT WEDNESDAY...SCT -RW/-TRW ACROSS THE CWA THIS
AFTNOON. EXPECTING ACTIVITY TO CONTINUE/INCR AS EVENING
PROGRESSES. THIS WILL BE DO TO FRNT OVER CENTRAL QUEBEC THAT IS
SLOWLY PUSHING S AND E. TEMPS/DEWPTS OVER THE AREA STILL REMAIN
HIGH ATTM WITH NO MAJOR RELIEF EXPECTED UNTIL FROPA OCCURS TNGT.
WITH ANY THUNDER...THE THREAT FOR SMALL HAIL/GUSTY WINDS AND
LOCALLY HEAVY DOWNPOURS WILL PERSIST THRU MIDNIGHT TIL FRNT THRU
MOST OF CWA. ACTIVITY WILL TAPER DOWN TO -RW FROM W TO E
OVERNGT/TOWARDS MORNING. EXPECTING FG TO DEVELOP TNGT AS WELL AFT
MIDNGT INTO THURSDAY MORNING.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 354 PM EDT WEDNESDAY...COASTL LOW DEVELOPS ALONG THE NEW ENGLAND
COAST THURSDAY MORNING AS REMNANTS OF FRNT STALL OFFSHORE.
NORTHERLY FLOW OVER THE CWA DURING THE DAY WITH HIGH PRESSURE
BUILDING FROM THE WEST. SOME LINGERING CLDS/PRECIP FOR PORTIONS OF
E VT THURSDAY MORNING...OTHERWISE REGION CLRING OUT FOR NICE DAY.
STRONG UPPER RIDGE WHICH HAD BEEN OVER THE CENTRAL PLAINS WILL
SHIFT EAST THURSDAY NIGHT INTO FRIDAY. THERMAL RIDGE BRINGS 850
TEMPS NEAR +20C AND 925 TEMPS AROUND +24C. THIS COMBINED WITH
WESTERLY SFC WINDS WILL ALLOW HIGHS TO REACH AROUND 90F. MDLS
BRING WK FRNTL BOUNDARY DOWN ACROSS NORTHERN ZONES FRI NGT. W/
STRONG SUBSIDENCE OVER AREA WILL KEEP ANY CHANCE FOR PRECIP NEAR
THE CANADIAN BORDER.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 354 PM EDT WEDNESDAY...FOR THE EXTENDED PERIOD...FRONT WHICH
WAS NORTH OF CWA FOR FRI NGT WILL BEGIN TO DROP OVER THE CWA
DURING THE DAY SATURDAY AS SFC RIDGE PUSHES WAY OFFSHORE. WILL
CONTINUE WITH MENTION OF CHANCE FOR -RW/-TRW AS SYSTEM DOES FALL
APART LATE IN DAY BFR HITTING SOUTHERN NEW ENG COAST. HIGH
PRESSURE THEN IN CONTROL FOR SUNDAY INTO MONDAY WITH DRY
CONDITIONS AND TEMPS NEAR NORMAL. BROAD UPPER LOW SETS UP OVER
EASTERN QUEBEC FOR THE BEGINNING OF NEXT WEEK. WK VORT MAY DROP
DOWN AFFECTING THE REGION WITH SOME LGT -RW...FOLLOWED BY HIGH
PRESSURE MIDWEEK.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THROUGH 18Z THURSDAY...A WEAK FRONTAL BOUNDARY CONTINUES TO
TRACK THROUGH THE REGION THIS AFTERNOON AND EVENING BRINGING A
CHANCE FOR SHOWERS AND THUNDERSTORMS GENERALLY FROM 19-03Z.
WITHIN ANY HEAVIER SHOWERS OR THUNDERSTORMS IFR VSBY AND MVFR
CIGS ARE POSSIBLE...BUT EXTREMELY DIFFICULT TO FORECAST SOMETHING
HITTING A TERMINAL AT THIS TIME SO HAVE JUST INCLUDED VCSH FOR
NOW. SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY DEVELOPING
ALONG THE INTERNATIONAL BORDER AND DROPPING SOUTH INTO OUR
FORECAST AREA. AFTER 03Z...A GENERAL CLEARING TREND IS EXPECTED
WITH IFR BR/FOG LIKELY FORMING AT KSLK/KMPV AND SOME PATCHY MVFR
BR POSSIBLE ELSEWHERE.

OUTLOOK 18Z THURSDAY THROUGH MONDAY... 18Z THURSDAY THROUGH 00Z
SATURDAY...MAINLY VFR UNDER HIGH PRESSURE EXCEPT EARLY MORNING
IFR FOG POSSIBLE AT KSLK/KMPV. 00Z SATURDAY THROUGH 00Z
SUNDAY...MAINLY VFR WITH MVFR SHOWERS POSSIBLE AS A COLD FRONT
SAGS SOUTHWARD ACROSS THE REGION. 00Z SUNDAY THROUGH 00Z
MONDAY...VFR UNDER HIGH PRESSURE.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JN
NEAR TERM...JN
SHORT TERM...JN
LONG TERM...JN
AVIATION...NEILES
Hazardous weather outlook, Jul 4, 4:34 AM EDT, 14 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
434 AM EDT WED JUL 4 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-050845-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
434 AM EDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

THERE IS THE POTENTIAL FOR STRONG THUNDERSTORMS TO DEVELOP MAINLY
IN THE AFTERNOON. STORMS ARE NOT EXPECTED TO BECOME SEVERE,
HOWEVER THEY COULD PRODUCE SMALL HAIL, GUSTY WINDS, AND TORRENTIAL
RAINFALL. THE THUNDERSTORM THREAT WILL DIMINISH AND SHIFT EAST
THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HANSON

In the hours before

Local storm report, Jul 4, 5:38 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
538 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     1 WNW WEST DANVILLE     44.42N  72.22W
07/04/2012                   CALEDONIA          VT   PUBLIC

            MANY TREES DOWN

&&

EVENT NUMBER BTV1200200

NEILES
Local storm report, Jul 4, 5:50 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
550 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     NEWBURY                 44.08N  72.06W
07/04/2012                   ORANGE             VT   LAW ENFORCEMENT

            TREES DOWN

&&

EVENT NUMBER BTV1200201

MAB
Local storm report, Jul 4, 6:02 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
602 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND DMG     LISBON                  44.73N  75.32W
07/04/2012                   ST. LAWRENCE       NY   PUBLIC

            MULTIPLE TREES AND POWER LINES DOWN ACROSS ROADS IN
            LISBON

&&

EVENT NUMBER BTV1200202

MAB
Local storm report, Jul 4, 6:39 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
639 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             EAST ROXBURY            44.08N  72.65W
07/04/2012  M0.25 INCH       WASHINGTON         VT   PUBLIC

&&

EVENT NUMBER BTV1200203

JN
Local storm report, Jul 4, 6:41 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
641 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             ROUSES POINT            44.99N  73.36W
07/04/2012  M1.25 INCH       CLINTON            NY   PUBLIC

            PUBLIC

&&

EVENT NUMBER BTV1200204

MAB
Local storm report, Jul 4, 6:42 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
642 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             WALDEN                  44.45N  72.22W
07/04/2012  M1.00 INCH       CALEDONIA          VT   PUBLIC

            PUBLIC

0421 PM     HEAVY RAIN       WALDEN                  44.45N  72.22W
07/04/2012  M2.20 INCH       CALEDONIA          VT   PUBLIC

            PUBLIC

&&

EVENT NUMBER BTV1200205
EVENT NUMBER BTV1200206

MAB

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 1:44 PM EDTSpecial Weather StatementBTVFranklin, Grand Isle, Lamoille, Orleans61 min
Jul 4, 2:29 PM EDTSevere Thunderstorm WarningBTVFranklin, Grand Isle61 min
Jul 4, 2:40 PM EDTSpecial Weather StatementBTVOrleans65 min
Jul 4, 3:23 PM EDTSevere Thunderstorm WarningBTVCaledonia, Franklin, Lamoille, Orleans67 min
Jul 4, 4:24 PM EDTSevere Thunderstorm WarningBTVCaledonia, Washington52 min
Jul 4, 5:06 PM EDTSevere Thunderstorm WarningBTVCaledonia, Orange44 min
Jul 4, 5:57 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Grand Isle, Lamoille63 min
Jul 4, 6:32 PM EDTSevere Thunderstorm WarningBTVAddison, Orange, Washington, Windsor58 min
Jul 4, 6:48 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Lamoille, Orange, Rutland, Washington and 1 more57 min
Jul 4, 7:35 PM EDTSpecial Weather StatementBTVCaledonia, Lamoille, Orleans55 min
Jul 4, 7:40 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Orange, Rutland, Washington, Windsor65 min
Jul 4, 7:59 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden61 min
Jul 4, 7:59 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Orange, Rutland, Washington, Windsor61 min
Jul 4, 3:19 PM EDTSpecial Weather StatementBTVSt. Lawrence56 min
Jul 4, 4:00 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence60 min
Jul 4, 5:03 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence57 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2012Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.